Alert archive / Indiana / Freeze Warnings in 2012

Freeze Warning 6, NWS Indianapolis, IN

April 22, 201217 counties in Indiana

NWS Indianapolis, IN issued this freeze warning at Apr 22, 2012, 3:31 PM EDT for 17 counties in Indiana. It took effect at Apr 23, 2012, 4:00 AM EDT. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 22, 2012, 3:31 PM EDT (19:31 UTC)
In effect from
Apr 23, 2012, 4:00 AM EDT
Expired
Apr 23, 2012, 8:00 AM EDT
In force
4 hr
Issued by
NWS Indianapolis, IN

Counties Boone County, IN, Carroll County, IN, Clinton County, IN, Delaware County, IN, Fountain County, IN, Hamilton County, IN, Henry County, IN, Howard County, IN, Madison County, IN, Montgomery County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Warren County, IN

The radar

The Indianapolis radar (KIND), 50 km from the middle of the area, began a volume at 19:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 7.5 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2012-04-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2012-04-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -15 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1678 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
-15 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

642 
WWUS73 KIND 221931
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
331 PM EDT SUN APR 22 2012

...FREEZING TEMPERATURES COULD STRIKE TONIGHT OVER NORTHERN PARTS
OF CENTRAL INDIANA...

.STRONG LOW PRESSURE ALONG THE EAST COAST WILL SWEEP COLD
CANADIAN AIR INTO CENTRAL INDIANA TODAY AND TONIGHT. TEMPERATURES
COULD HIT FREEZING ACROSS NORTHERN PARTS OF THE AREA BY DAWN
MONDAY. TEMPERATURES ACROSS SOUTHERN PARTS OF CENTRAL INDIANA ARE
EXPECTED TO REMAIN ABOVE FREEZING.

INZ046>048-051>057-060>065-070>072-222045-
/O.CAN.KIND.FZ.A.0006.120423T0800Z-120423T1200Z/
HENDRICKS-MARION-HANCOCK-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-
RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-LAWRENCE-
JACKSON-JENNINGS-
INCLUDING THE CITIES OF...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...BEDFORD...SEYMOUR
331 PM EDT SUN APR 22 2012

...FREEZE WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS CANCELLED THE
FREEZE WATCH. 

AT THE CURRENT TIME OVERNIGHT TEMPERATURES LOOK LIKE THEY WILL REMAIN
ABOVE FREEZING FOR SOUTHERN PARTS OF CENTRAL INDIANA SO THE
FREEZE WATCH HAS BEEN CANCELLED.

$$

INZ021-028>031-035>045-049-230345-
/O.UPG.KIND.FZ.A.0006.120423T0800Z-120423T1200Z/
/O.NEW.KIND.FZ.W.0006.120423T0800Z-120423T1200Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENRY-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE
331 PM EDT SUN APR 22 2012

...FREEZE WARNING IN EFFECT FROM 4 AM TO 8 AM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 4 AM TO 8 AM EDT MONDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT. 


* TIMING: 4AM TO 8AM MONDAY MORNING.

* TEMPERATURES: AT OR JUST BELOW FREEZING.

* IMPACTS: DAMAGE TO SENSITIVE VEGETATION.

* FORECASTER CONFIDENCE: MODERATE. TEMPERATURES WILL BE NEAR 
  FREEZING BY DAWN MONDAY...BUT SOME SPOTS WILL BE JUST ABOVE 32 
  DEGREES WITH OTHERS JUST BELOW. 

* THERE WILL BE LITTLE FROST EVEN WHERE TEMPERATURES DROP TO
  FREEZING TONIGHT SINCE WINDS WILL STAY ABOVE 5 TO 10 MPH.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
3 follow-up statements
073 
WWUS73 KIND 230147
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
947 PM EDT SUN APR 22 2012

...FREEZING TEMPERATURES COULD STRIKE TONIGHT OVER NORTHERN PARTS
OF CENTRAL INDIANA...

.STRONG LOW PRESSURE ALONG THE EAST COAST WILL SWEEP COLD
CANADIAN AIR INTO CENTRAL INDIANA TODAY AND TONIGHT. TEMPERATURES
COULD HIT FREEZING ACROSS NORTHERN PARTS OF THE AREA BY DAWN
MONDAY. TEMPERATURES ACROSS SOUTHERN PARTS OF CENTRAL INDIANA ARE
EXPECTED TO REMAIN ABOVE FREEZING.

INZ021-028>031-035>045-049-231000-
/O.CON.KIND.FZ.W.0006.120423T0800Z-120423T1200Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENRY-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE
947 PM EDT SUN APR 22 2012

...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 8 AM EDT
MONDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 8 AM EDT MONDAY. 

* TIMING: 4AM TO 8AM MONDAY MORNING.

* TEMPERATURES: AT OR JUST BELOW FREEZING.

* IMPACTS: DAMAGE TO SENSITIVE VEGETATION.

* FORECASTER CONFIDENCE: MODERATE. TEMPERATURES WILL BE NEAR 
  FREEZING BY DAWN MONDAY...BUT SOME SPOTS WILL BE JUST ABOVE 32 
  DEGREES WITH OTHERS JUST BELOW. 

* THERE WILL BE LITTLE FROST EVEN WHERE TEMPERATURES DROP TO 
  FREEZING TONIGHT SINCE WINDS WILL STAY ABOVE 5 TO 10 MPH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
767 
WWUS73 KIND 230816
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
416 AM EDT MON APR 23 2012

...FREEZING TEMPERATURES COULD OCCUR OVER NORTHERN PARTS OF
CENTRAL INDIANA THIS MORNING...

.STRONG LOW PRESSURE ALONG THE EAST COAST WILL CONTINUE TO SWEEP
COLD CANADIAN AIR INTO CENTRAL INDIANA. TEMPERATURES MAY BRIEFLY HIT
FREEZING ACROSS NORTHERN PARTS OF THE AREA EARLY TODAY. 
TEMPERATURES ACROSS SOUTHERN PARTS OF CENTRAL INDIANA ARE EXPECTED
TO REMAIN ABOVE FREEZING.

INZ021-028>031-035>045-049-231200-
/O.CON.KIND.FZ.W.0006.000000T0000Z-120423T1200Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENRY-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE
416 AM EDT MON APR 23 2012

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING. 

* TIMING: 6AM TO 8AM THIS MORNING.

* TEMPERATURES: AT OR JUST BELOW FREEZING.

* IMPACTS: POSSIBLE DAMAGE TO SENSITIVE VEGETATION.

* FORECASTER CONFIDENCE: MODERATE. TEMPERATURES WILL BE NEAR
  FREEZING...ESPECIALLY AREAS THAT MAY BE SHELTERED FROM THE WIND.

* NORTH BREEZES AT 5 TO 10 MPH WILL PREVENT FROST FROM OCCURRING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS MAY DAMAGE SENSITIVE VEGETATION.

&&

$$

DRT
431 
WWUS73 KIND 231146
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
746 AM EDT MON APR 23 2012

INZ021-028>031-035>045-049-231300-
/O.EXP.KIND.FZ.W.0006.000000T0000Z-120423T1200Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENRY-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE
746 AM EDT MON APR 23 2012

...FREEZE WARNING WILL EXPIRE AT 8 AM EDT THIS MORNING...

THE FREEZE WARNING WILL EXPIRE AT 8 AM EDT THIS MORNING. 

FREEZING TO NEAR FREEZING TEMPERATURES WILL QUICKLY BE ON THE
INCREASE THROUGH LATE THIS MORNING. ANOTHER COOL AND BRISK DAY IS
ON TAP FOR THIS AFTERNOON WITH HIGHS IN THE MID 50S TO AROUND 60.
NORTHWEST WINDS WILL PICK UP LATE THIS MORNING TO 15 TO 20 MPH
WITH GUSTS UP TO 30 TO 35 MPH.

$$

SMF

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this freeze warning went out at Apr 22, 3:25 PM EDT, 6 minutes earlier.

Area forecast discussion, Apr 22, 3:25 PM EDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
325 PM EDT SUN APR 22 2012

.UPDATE...
THE SYNOPSIS...NEAR TERM...SHORT TERM
AND LONG TERM SECTIONS HAVE BEEN UPDATED BELOW

&&

.SYNOPSIS...
ISSUED AT 322 PM EDT SUN APR 22 2012

COOL CANADIAN AIR WILL CONTINUE TO SPILL INTO CENTRAL INDIANA ON THE
BACK SIDE OF A CUT OFF UPPER LOW PRESSURE SYSTEM OVER THE EAST
COAST. RIDGING WILL BUILD OVER THE AREA AND KEEP WEATHER CONDITIONS
DRY THROUGH TUESDAY. BY TUESDAY NIGHT THE UPPER LOW MOVES OFF AND
ALLOWS A FRONTAL SYSTEM TO APPROACH THE AREA FROM THE NORTHWEST AND
WILL KEEP CHANCES FOR THUNDERSTORMS IN THE FORECAST THROUGH
WEDNESDAY NIGHT. BY THURSDAY MORE RIDGING BUILDS IN TO DRY THINGS
OUT UNTIL FRIDAY NIGHT WHEN ANOTHER SYSTEM WILL BRING THUNDERSTORM
CHANCES FOR THE WEEKEND.

&&

.NEAR TERM /TONIGHT/...

ISSUED AT 322 PM EDT SUN APR 22 2012

MAIN FOCUS IS ON FREEZE POTENTIAL TONIGHT. MODELS ARE IN GOOD
AGREEMENT SO WILL USE A BLEND. GUIDANCE TEMPERATURES FOR OVERNIGHT
ARE VERY CLOSE AND USED AN AVERAGE. THIS YIELDED TEMPERATURES IN THE
LOW TO MIDDLE 30S. ACROSS THE NORTHERN HALF OR SO OF THE AREA
TEMPERATURES LOOK TO BE AT/BELOW FREEZING. WITH A TIGHTENING
PRESSURE GRADIENT ACROSS THE AREA WINDS LOOK TO STAY UP NEAR 10-15
KTS FOR MOST OF THE AREA EXCEPT PERHAPS THE FAR WEST/SOUTHWEST WHERE
THEY COULD DROP TO 5-10KTS. DEW POINTS SHOULD BE IN THE MIDDLE TO
UPPER 20S. BETWEEN THE DEW POINT DEPRESSION OF AT LEAST A FEW
DEGREES AND THE WINDS STAYING UP DO NOT EXPECT FROST TO BE AN ISSUE.
THE FREEZING TEMPERATURES IN THE NORTH HOWEVER NECESSITATE AN
UPGRADE FROM THE FREEZE WATCH TO A FREEZE WARNING FROM 8-12Z.

&&

.SHORT TERM /MONDAY THROUGH WEDNESDAY/...

ISSUED AT 322 PM EDT SUN APR 22 2012

FORECAST FOCUS IS ON POPS TUESDAY NIGHT/WEDNESDAY. MODELS SHOW SOME
DISAGREEMENT ON PLACEMENT/TIMING WITH THE ARRIVAL OF THE FRONTAL
SYSTEM THAT WILL BRING THE PRECIPITATION CHANCES...WITH THE NAM
BEING THE FASTEST AND FURTHEST SOUTH AND THE GFS BEING THE SLOWEST
BY FAR. THOUGHT A BLEND OF THE 0Z ECMWF AND 9Z SREFS WAS A GOOD
COMPROMISE SOLUTION FOR THOSE PERIODS.

THE SHORT TERM STARTS OUT WITH HIGH PRESSURE RIDGING OVER THE AREA
AND COOL CANADIAN AIR STILL IN PLACE. EXPECT HIGHS MONDAY SIMILAR TO
THOSE TODAY BASED ON SIMILAR 850 MB TEMPERATURES AND PARTLY CLOUDY
SKIES. ONE ITEM OF NOTE FOR MONDAY WILL BE THE STRONG WINDS. WITH
THE TIGHT PRESSURE GRADIENT SUSTAINED WINDS OF 20-25 KTS ARE
POSSIBLE WITH SOUNDINGS SHOWING GUSTS OF 30-35 KTS POSSIBLE.

THE AFOREMENTIONED HIGH PRESSURE SHOULD KEEP CONDITIONS DRY THROUGH
TUESDAY WITH SLIGHTLY WARMING TEMPERATURES AS WARM ADVECTION GETS
GOING LATE MONDAY NIGHT AND IN EARNEST ON TUESDAY. TUESDAY NIGHT ECM
AND GFS ARE GOING DRY BUT NAM IS STILL BRINGING IN PRECIP AND THE
SREFS SHOW SOME LOW POPS LATE. WITH THIS IN MIND AND PREVIOUS
FORECAST OF CHANCE ACROSS THE AREA CUT TO SLIGHT CHANCE SO
ADJUSTMENT CAN BE MADE EITHER WAY WITH NEXT ISSUANCE.

WEDNESDAY STILL LOOKS LIKE A GOOD BET FOR PRECIPITATION...WITH EVEN
THE ECM EXTENDED GUIDANCE NUMBERS GIVING LIKELY POPS ACROSS MUCH OF
THE AREA. THUS KEPT SIMILAR POPS TO PREVIOUS FORECAST WITH LIKELIES
ACROSS THE NORTHEAST AND HIGH CHANCE ACROSS THE SOUTHWEST. MODEL
INSTABILITY PROGS SHOW AT LEAST ELEVATED INSTABILITY TUESDAY NIGHT
AND WEDNESDAY SO KEPT SLT CHC TO CHC THUNDER GOING DURING THAT TIME.
AT THIS TIME NO INDICATIONS OF ANYTHING SEVERE.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...

ISSUED AT 322 PM EDT SUN APR 22 2012

ENSEMBLES ARE STILL IN AGREEMENT WITH HAVING A SURFACE LOW AND
ASSOCIATED FRONT MOVING ACROSS THE AREA WEDNESDAY THROUGH WEDNESDAY
NIGHT. THIS WILL CAUSE WIDESPREAD SHOWERS AND THUNDERSTORMS FOR THE
FORECAST AREA DURING THIS TIME. MODELS HAVE SLOWED DOWN THE
PROGRESSION OF THIS FEATURE EVER SO SLIGHTLY THIS RUN. HAVE UPDATED
GRIDS FOR EARLY THURSDAY TO REFLECT SOME LOW CHANCE POPS ACROSS THE
SOUTHEASTERN COUNTIES WHERE SOME SHOWERS AND EVEN AN ISOLATED
THUNDERSTORM OR TWO MAY LINGER.

HIGH PRESSURE WILL QUICKLY BUILD INTO CENTRAL INDIANA ON LATE ON
THURSDAY...BRINGING DRY CONDITIONS UNTIL NEXT WEEKEND...BEGINNING
FRIDAY NIGHT AS MODELS SHOW ANOTHER LOW EJECTING OUT OF THE CENTRAL
PLAINS. FOR NOW THIS IS STILL A GREAT AMOUNT OF UNCERTAINTY AS TO
WHERE THIS FEATURE IS GOING SO FOR NOW WILL ONLY GO WITH CHANCE
POPS.

&&

.AVIATION /DISCUSSION FOR THE 221800Z TAF ISSUANCE/...

ISSUED AT 108 PM EDT SUN APR 22 2012

VFR CONDITIONS FOR THE PERIOD...HOWEVER WINDY AT
TIMES...ESPECIALLY MONDAY.

THIS AFTERNOON CAN BE CHARACTERIZED BY PLENTY OF BKN-OVC
LOW/MID/HIGH LEVEL CLOUD COVER MOVING ACROSS THE STATE. TRIED BEST
TO DEPICT THE MORE PREVALENT CLOUD DECKS...AROUND 5K FT AND 12K
FT...HOWEVER COVERAGE WILL VARY. BY LATE THIS EVENING THE SKIES
CLEAR OUT AND WILL REMAIN CLEAR FOR THE REST OF THE FORECAST
PERIOD. INTEREST THEN TURNS TO WIND FORECAST AS FORMERLY EASTERLY
WINDS HAVE BACKED TO THE NORTH/NORTHEAST AND INCREASED TO
SUSTAINED SPEEDS OF 12 TO 14 KTS WITH GUSTS UP TO 25 KTS FOR THE
REMAINDER OF THE DAY. GUSTS ARE STILL EXPECTED TO TAPER OFF THIS
EVENING...BUT SUSTAINED WINDS WILL REMAIN AROUND 10 KT ALL
LOCATIONS AND THEN PICK BACK UP WITH A TIGHTENING PRESSURE
GRADIENT EARLY TOMORROW MORNING WHERE BETWEEN 15 TO 17Z MANY
SUSTAINED WINDS WILL INCREASE TO 15+ KT WITH GUSTS NEAR 30 KT.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
FREEZE WARNING FROM 4 AM TO 8 AM EDT MONDAY FOR INZ021-028>031-
035>045-049.

&&

SYNOPSIS...CP
NEAR TERM...CP
SHORT TERM...CP
LONG TERM....SMF
AVIATION...SMF
Hazardous weather outlook, Apr 22, 4:53 AM EDT, 10 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
453 AM EDT SUN APR 22 2012

INZ021-028>031-035>049-051>057-060>065-067>072-230900-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
453 AM EDT SUN APR 22 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: FREEZING TEMPERATURES POSSIBLE.

HAZARDS: DAMAGE TO SENSITIVE VEGETATION.

TIMING: 4 AM TO 8 AM MONDAY MORNING.

DISCUSSION: COLD CANADIAN AIR IS MOVING IN DUE TO THE INFLUENCE OF
EAST COAST LOW PRESSURE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

OUTLOOK: WINDY MONDAY. THUNDERSTORMS POSSIBLE TUESDAY NIGHT INTO
WEDNESDAY NIGHT. SLIGHT CHANCE OF THUNDERSTORMS SOME AREAS SATURDAY.

DISCUSSION: WINDS MONDAY COULD BE AS HIGH AS 30 MILES PER
HOUR. THAT IS ENOUGH TO BLOW LOOSE OBJECTS AROUND AND MAKE SOME
VEHICLES HARDER TO HANDLE. IT IS ALSO ENOUGH TO SIGNIFICANTLY
AFFECT FIRE SPREAD.

IT IS TOO EARLY TO TELL IF ANY THUNDERSTORMS LATER THIS WEEK WILL
BE SEVERE. EVEN A NON SEVERE STORM CAN KILL YOU WITH LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

JK

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 4:05 AM EDTFreeze WatchINDBartholomew, Boone, Brown, Carroll, Clay, Clinton and 30 more11 hr

Nearby

Freeze Warnings in Indiana, 2012Every freeze warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.